







Draft - v5

PSSDC MEETING AGENDA MS TEAMS MEETING

THURSDAY, SEPTEMBER 24, 2020 12:00 p.m. – 3:00 p.m. EDT

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	11:40 a.m. – 12:00 p.m. 12:00 p.m.	Participants: 0 (Refer to reco	pers/Observers to connect to MS Teams Meeting opt for wired internet connection, if possible and pummendations for the use of MS Teams, attached ous interpretation: (details to follow) Welcome remarks by Joint Councils Co-Chairs	proper headset/microphone.	
1	12:05 - 12:15 a.m. (10 min)	Administrative Matters	Objective: A) Approval of Record of Decision from February 26, 2020 in-person meeting, Toronto (TAB 1A) B) Acceptance of September 23, 2020 Meeting Agenda (TAB 1B) C) PSSDC Action Items (TAB 1C) D) PSSDC Bring Forward Agenda (TAB 1D) E) PSSDC Treasurer's Report • PSSDC Financial Report • PSSDC Members' contributions for 2021/2022	For approval For approval For review For review	Deb Bergey, PSSDC Treasurer
2	12:15 - 1:15 p.m. (60 min)	Emerging Client Needs	PANEL: Indigenous Service Delivery in the Urban Context Objective:	For information / discussion	Intro: Mark Burns Moderators: Danielle White, DG, ISC









3	1:20 – 2:05 p.m. (45	5 – 1:20 p.m. PSSDC Strategic Direction	 Panel discussion related to Indigenous service delivery in the urban context. Discussion to focus on: Notable challenge/gap in the collective COVID response Urban/off reserve context is a shared responsibility/space across jurisdictions Sharing of best practices, lessons learned and challenges/barriers for practitioners in this field Discussion on how to most effectively reach this targeted service population which has some distinct and significant needs. Stretch Break Objective: Follow up discussion on a refreshed mandate / value proposition for the PSSDC from both the PSSDC meeting of 	For discussion / feedback	David Peckham, DG, Urban Programming, ISC PANEL: Urban Aboriginal Coalitions Co- Chairs: Marc Maracle Charlene Lafrenier National Association of Friendship Centres: Jocelyne Forsma, Executive Director Discussion led by PSSDC Co- Chairs
	min)		September 3 rd and the Joint Councils meeting of September 22 nd • Discussion on next steps for PSSDC on		
	2:0	5 – 2:10 p.m.	forward agenda and workplan Stretch Break		
4	2:10 – 2:55 p.m. (45 min with Q&A)	SPECIAL GUEST	Digital Government Transformation Objective: Presentation: Designing better government that delivers on citizens' needs/expectations. PSCIOC members may attend this presentation.		Intro: Catherine Bennett Pia Andrews, Special Advisor, Digital & Client Data Workstream Lead, ESDC
5	2:55 – 3:00 p.m. (5 min)	Other Business	Objective: A) Update Reports from PSSDC Groups: • Service to Business WG • Contact Centre CoP B) Next PSSDC in-person meeting: February 25, 2021, Ottawa, ON	For information	Intro: Mark Burns







	 C) PSSDC EVALUATION FORM D) PSSDC MS Teams Meetings: Wednesday, November 4th, 2020, at 2:00 p.m. EST Friday, December 4th, 2020, at 2:00 p.m. EST Thursday, January 21st, 2021, at 2:00 p.m. EST 	To complete online	
3:00 p.m.	Adjournment of PSSDC Meeting		